I had unprotected sex on the 19th April (most fertile day) then went on the orthoevra patch 2nd may, like 2 or do days before my period. I've felt really nauseous, very tender breasts, fatigue etc. now I'm on my week off, it took 3 days for my period to start and I'm barely bleeding at all.. Any chance or pregnancy? What do you suggest I do?
Hormonal birth control tends to make periods lighter. Why did you start the patch before your period? Its not unusual to take 3 days for your period to start. The symptoms could be side effects from the patch until you get used to it. I would say keep using the patch as you should and if you skip next period do a test.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Dec 2012 • 2 answers
Posted 2 Dec 2014 • 1 answer
Posted 26 Feb 2015 • 1 answer
Posted 21 Oct 2015 • 1 answer
Posted 26 Nov 2015 • 1 answer